# SDR USAAD01193

- Difficulty date: December 27, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Failed
- Location: Spoiler
- Part time: 53,841 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL-RSW - FLT 415 - DURING CLIMB-OUT, SMOKE POURED OUT OF THE RUDDER WELL OF THE FIRST OFFICERS SIDE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SPOILER AUTOMATIC ACTUATOR AND COMPLETED AN OVERWEIGHT LANDING INSPECTION.  (M)
